# SDR FDEA202509021602

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63128
- Aircraft time: 5,931 hours, 2,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587619
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231QFF IS GOUGED. JM29 REPAIRED MAIN DECK FLOORBOARD PANEL # 231QFF, P/N 143T5876-19, AT STA 654- STA 784, LBL   LBL 77.50"- 86.50", IN REF. TO SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. PANEL WILL BE   REINSTALLED ON NR# 352 WO # 90764. THIS IS A MAJOR REPAIR.
